# SDR ASAA2017062821228

- Difficulty date: June 28, 2017
- Submitted: June 30, 2017
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- Aircraft time: 32,594 hours, 9,692 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Unknown
- Condition: Unknown
- Location: Nr 2 Idg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 IDG REQUIRED FREQUENT SERVICING.  ACFT GROUNDED.  CLEAN EXTERNAL PORTIONS OF THE NR 2 IDG,   PERFORMED STATIC LEAK CHECK IAW AMM 24-11-00-700-801. REMOVED AND REPLACED IDG VENT VALVE, IDG SERVICE FITTING, AND PUSH TO VENT VALVE IAW IAW AMM 24-1100-700-804. RAN ENGINE AT IDLE FOR 10-15 MINUTES, NO LEAKS DETECTED. CHECKED AIR/OIL COOLER FOR LEAKS, NO LEAKS, OPS CHECKED GOOD IAW AMM 24-11-21.  GROUND VERIFICATION NO LEAKS FOUND.
